# SDR 2022F00461

- Difficulty date: November 18, 2022
- Submitted: November 18, 2022
- Operation: General aviation
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 85,505 hours, 13,251 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Mechanic Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING LDG REPLACEMENT,  REMOVAL, MULTIPLE DAMAGED ON THE NLG AND BLG WHICH PROBABLY CAUSED BY BAD MAINTENANCE DURING THE INSTALLATION FROM A PREVIOUS MRO.    ITEM IS ALSO REPORTED TO EASA UNDER REPORT ID OR-0000000000093739.  DURING REMOVAL OF THE L/H BODY LANDING GEAR FOUND ON OUTBOARD BEARING CAP A WASHER THAT WAS CLAMP BETWEEN THE BEARING CAP AND THE OUTBOARD TRUNNION SUPPORT. WASH WAS THERE IN SINCE THE LAST GEAR CHANGE. MINOR DAMAGE ON BOTH SIDES DUE TO THE PRESSURE BETWEEN BOTH PART´S. THE SHAPE OF THE WASHER WAS STILL VISIBLE AFTER REMOVING THE WASHER. NATIONAL AIRLINES MADE SERVICE REQUEST TO BOEING. 
SEE BOEING MSG: MUA-MUA-22-0090-04B.  BOTH BEARINGS (INBOARD & OUTBOARD) WERE NOT SEALED ACC TO AMM 32-13-01-424-083.  FOUND DURING CLEANING AND INSPECTION OF L/H BODY LANDING GEAR INBOARD TRUNNION SUPPORT ON BOLT HOLES A THREAD CUTTED INTO THE MATERIAL AND ON ONE HOLE A DEEP CUT (OUTBOARD AFT POSITION).  CAUSED BY WRONG INSTALLATION OF THE BOLT DURING THE LAST GEAR INSTALLATION. BOEING CONTACTED, WAITING FOR RESPOND.  AFTER REMOVAL OF THE L/H WING BODY GEAR, FOUND DAMAGE ON THE RETRACT ACTUATOR INBOARD SIDE OF THE BEARING ON THE PISTON END OF THE RETRACT ACTUATOR. ACTUATOR WILL BE REPLACED.  FOUND DURING CLEANING AND INSPECTION OF R/H BODY LANDING GEAR INBOARD TRUNNION SUPPORT ON BOTH AFT BOLT HOLES A THREAD CUTTED INTO THE MATERIAL.  CAUSED BY WRONG INSTALLATION OF THE BOLT DURING THE LAST GEAR INSTALLATION. BOEING CONTACTED, WAITING FOR RESPOND.  DURING REMOVAL OF THE LEFT WING GEAR FOUND A DAMAGED HYD. LINE CAUSED BY THE INSTALLATION OF THE TRUNNION FORK DURING THE LAST GEAR CHANGE.  DURING REMOVAL OF THE NOSE GEAR FOUND AT THE L/H TRUNNION FITTING PIECES OF THE BUSHING HALF’S BETWEEN THE TRUNNION BUSHING CAP AND THE BODY SUPPORT FITTING ON TWO POSITIONS WITCH CAUSED DEEP DAMAGES.  FOUND ALSO THAT THE BEARING HALF ON BOTH SIDES WERE NOT SEALED ON THE EDGES AND THERE WAS NO SEALER BETWEEN THE TRUNNION BUSHING FITTING. REF AMM SUBTASK 32-21-01-434-024.   APPLY A 0.02 IN.THICK LAYER OF THE SEALANT TO THE INNER DIAMETER SURFACES OF THE SUPPORT FITTING.   APPLY A 0.02 IN. THICK LAYER OF THE SEALANT TO THE INNER DIAMETER SURFACES OF THE CAP.   APPLY A 0.02 IN. LAYER OF THE SEALANT TO THE OUTER DIAMETER SURFACES OF THE BUSHING ASSEMBLY.  APPLY MORE SEALANT TO THE EDGES OF THE SUPPORT FITTING, THE CAP, AND THE BUSHING ASSEMBLY.   APPLY A CONTINUOUS FILLET SEAL OF SEALANT BETWEEN THE INBOARD AND OUTBOARD BUSHING FLANGE AND THE CAP SURFACE.   APPLY A CONTINUOUS FILLET SEAL OF SEALANT BETWEEN THE INBOARD AND OUTBOARD BUSHING FLANGE AND THE SUPPORT FITTING SURFACE.  ON BOTH LOWER BRAS BUSHING HALF’S WERE BIG PIECES OF THE EDGES BROKEN OFF AND A CRACK WAS ALSO FOUND AS ALSO THE INSIDE PART OF THE GREASE POINT WAS DAMAGED.
